Agent Negotiation on Resources with Nonlinear Utility Functions

Xiangrong Tong1 and Wei Zhang1

  1. School of Computer Science, Yantai University
    Shandong 264005, China
    txr@ytu.edu.cn

Abstract

To date, researches on agent multi-issue negotiation are mostly based on linear utility functions. However, the relationship between utilities and resources is usually saturated nonlinear. To this end, we expand linear utility functions to nonlinear cases according to the law of diminishing marginal utility. Furthermore, we propose a negotiation model on multiple divisible resources with two phases to realize Pareto optimal results. The computational complexity of the proposed algorithm is polynomial order. Experimental results show that the optimized efficiency of the proposed algorithm is distinctly higher than prior work.

Key words

Nonlinear utility function, Multi-agent Systems, Multi-issue Negotiation, Resources Allocation, Incomplete Information

Digital Object Identifier (DOI)

https://doi.org/10.2298/CSIS120306054T

Publication information

Volume 9, Issue 4 (December 2012)
Special Issue on Recent Advances in Systems and Informatics
Year of Publication: 2012
ISSN: 1820-0214 (Print) 2406-1018 (Online)
Publisher: ComSIS Consortium

Full text

DownloadAvailable in PDF
Portable Document Format

How to cite

Tong, X., Zhang, W.: Agent Negotiation on Resources with Nonlinear Utility Functions. Computer Science and Information Systems, Vol. 9, No. 4, 1697-1720. (2012)